# SDR ASAA2016032416085

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 1,070 hours, 377 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN "ZONE TEMP" ANNUNCIATES WHEN RECALL PRESSED.  ACFT GROUNDED. PERFORMED BITE TEST ON BOTH NR 1 AND NR 2 TEMP ZONE CONTROLLERS, FOUND NR 1 CONTROLLER SRADA INLET LIGHT ON.  NR 2 FOUND FLIGHT DECK TRIM VALVE LIGHT ON. PERFORMED ZONE TEMP ADJUSTMENT TEST IAW AMM 21-61-00.  BOTH NR 1 AND NR 2 ZONE TEMP CONTROLLERS SYSTEM.  OPS CHECKED GOOD.
